# SDR AALA20060555

- Difficulty date: August 12, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 26G INOPERATIVE. REPLACED CONNECTOR FOR INOPERATIVE EMERGENCY LIGHT AT SEAT 26G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
